I was prescribed 375 mg of Naprosyn for jaw pain/inflammation. I've taken it for two days and have had a painful side effect. Ever since I started taking it, I've had stabbing pain/burning in the sternum area of my chest. Pretty much all day long. I'm assuming its heartburn but I read that that happens with prolonged use. I rarely use over the counter NSAIDs, such as Aleve. Could it be my heart? I'm 28 years old with family members that have suffered from heart problems and stroke. Thank you for any input.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.